# SDR SWAA2024112753932

- Difficulty date: October 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING RETAINER LOCATED UPPER SILL DOOR CUTOUT AT FWD CARGO COMPARTMENT (1E/A) 2024-672342<[01] INSTALLED RETAINER LOCATED UPPER SILL DOOR CUTOUT AT FWD CARGO COMPARTMENT (1E/A) IAW B737-700 SOPM 20-50-19 AND DRAWING 143A8110 REV -;[02] CERTIFIED CORRECTIVE ACTION STEP 1
